MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG RIVACOR 5 VR-T DF4 PROMRI

BIOTRONIK SE & CO. KG RIVACOR 5 VR-T DF4 PROMRI
Model Number 429565
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approx.34 months, it was reported that the patient was admitted to the hospital with an ongoing vt.It was observed that the icd did not identify the vt as such and did not deliver therapy.
 
Additional Manufacturer Narrative
The icd was not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of this particular device as well as on the returned device data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The final acceptance test proved the device functions to be as specified.The returned follow-up data from on (b)(6) 2022 have been analyzed.A total of (b)(4) episodes were documented.Analysis showed that episode nr.27281 from on (b)(6) 2022 from 09:14 h until 10:46 h was detected as svt by the icd, because the stability criterium was not met due to unstable rr-intervals.Please note that the morphmatch function is at work only if an initial vt-detection occurs, meaning if the onset and stability criteria are both fulfilled.Unstable rr-intervals were also noticeable in episodes nr.27276 and nr.27280.Analysis showed that the icd functioned as specified according to the programmed parameters and heart rhythm of this patient.We regret any inconvenience the user might have experienced during this event.The information you have provided has been entered our quality system and will be considered to improve future device generations.

Brand Name
RIVACOR 5 VR-T DF4 PROMRI
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key15180788
Report Number1028232-2022-03952
Device Sequence Number5809131
Product Code LWS
UDI-Device Identifier04035479156916
UDI-Public04035479156916
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number429565
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer08/09/2022
Initial Report FDA Received Date08/07/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown